# SDR USAA2010121393031

- Difficulty date: December 8, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 5,792 hours, 755 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: F57462255202
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - MAJOR REPAIR - C1 - CRACK ON NR 2 SLAT UPPER SURFACE TRAILING EDGE 16 INCHES FROM INBOARD EDGE OF SLAT.  REPAIRED NR 2 SLAT UPPER SURFACE TRAILING EDGE 16 INCHES FROM INBOARD EDGE OF SLAT IAW A330 SRM 57-40-00.
